MathSciNet Relay Station
MathSciNet bibliographic data
MR1855620 34L25 (34L40 81U05)
Rybkin, Alexei On a complete analysis of high-energy scattering matrix asymptotics for one dimensional Schrödinger operators with integrable potentials. Proc. Amer. Math. Soc. 130 (2002), no. 1, 59–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement